Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2017 (2017), Article ID 3780675, 5 pages
Research Article

Application of Quasi-Subordination for Generalized Sakaguchi Type Functions

Department of Mathematics, Faculty of Arts and Science, Uludag University, 16059 Bursa, Turkey

Correspondence should be addressed to Şahsene Altınkaya

Received 19 August 2017; Accepted 8 October 2017; Published 31 October 2017

Academic Editor: Pranay Goswami

Copyright © 2017 Şahsene Altınkaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Şahsene Altınkaya, “Application of Quasi-Subordination for Generalized Sakaguchi Type Functions,” Journal of Complex Analysis, vol. 2017, Article ID 3780675, 5 pages, 2017. doi:10.1155/2017/3780675